# SDR AALA20170210001

- Difficulty date: February 10, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 49,311 hours, 20,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON FORWARD CARGO INTERCOSTAL, BELOW RIGHT HAND TRANSITION PANEL, BETWEEN STATION 500G-500H. REPLACED INTERCOSTAL PER DRAWING 143A7510 AND SRM 51-10-02.
